Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Modal Control for Flexible Arms Subject to Random Disturbance
Junji KANEKOHiroyuki KANO
Author information

1992 Volume 5 Issue 4 Pages 139-147


A finite-dimensional control scheme for flexible arms subject to random disturbances has been developed by employing modal control approach. First, the dynamics of flexible one-link arms disturbed by additive noise is formulated as a stochastic evolution equation and its mathematical properties are analyzed. Secondly, a finite-dimensional approximation for infinite-dimensional plant model is introduced by using unconstrained modal method. Then, a feedback control scheme for finite number of low frequency modes including rigid mode is developed by using LQG theory in such a way that the controlled system has preassigned stability. Moreover, the stability of controlled system is analyzed with paying attention to the effects of observation and control spillovers. Finally, the results of numerical simulation experiments are shown.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article